Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249) (Q4397238): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
Import240304020342 (talk | contribs)
Set profile property.
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank

Revision as of 15:41, 5 March 2024

scientific article; zbMATH DE number 1171989
Language Label Description Also known as
English
Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249)
scientific article; zbMATH DE number 1171989

    Statements

    Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249) (English)
    0 references
    0 references
    19 January 1999
    0 references
    boundedness of conjugate series
    0 references
    translation invariant BK-space
    0 references

    Identifiers